# SDR 9705429940

- Difficulty date: March 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3322L
- Make and model: Doug DC-9-32
- Aircraft serial: 47031
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Clip
- Condition: Out Of Adjust
- Location: Tail Cone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND THAT EXCESSIVE FORCE WAS REQUIRED TO REMOVE INTERNAL TAIL CONE RELEASE HANDLE FROM CLIPS.  ADJUSTED CLIPS, OPERATIONAL CHECK OK.
